Embedding theorems and a variational problem for functions on a metric measure space (Q404722): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Q4001834 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Sobolev Spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3961321 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4122392 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Limits of Besov norms / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4321362 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Sobolev spaces on an arbitrary metric space / rank
 
Normal rank
Property / cites work
 
Property / cites work: Definitions of Sobolev classes on metric spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Sobolev met Poincaré / rank
 
Normal rank
Property / cites work
 
Property / cites work: Lectures on analysis on metric spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Axiomatic theory of Sobolev spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Pointwise characterization of Sobolev classes / rank
 
Normal rank
Property / cites work
 
Property / cites work: Brownian motion on fractals and function spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Ricci curvature for metric-measure spaces via optimal transport / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5441008 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Duality on gradient estimates and Wasserstein controls / rank
 
Normal rank
Property / cites work
 
Property / cites work: Sobolev spaces on an arbitrary metric measure space: compactness of embeddings / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5817570 / rank
 
Normal rank
Property / cites work
 
Property / cites work: CRITERIA FOR THE EXISTENCE OF DERIVATIVES IN $ L^p$ / rank
 
Normal rank
Property / cites work
 
Property / cites work: Compactness of embeddings of Sobolev type on metric measure spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Criteria for compactness in<i>L<sup>p</sup></i>-spaces,<i>p</i>≥ 0 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3068282 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Stratified Lie Groups and Potential Theory for their Sub-Laplacians / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Poincaré inequality for vector fields satisfying Hörmander's condition / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5547919 / rank
 
Normal rank
Property / cites work
 
Property / cites work: A sharp embedding theorem for Orlicz-Sobolev spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Embedding of Sobolev space in Orlicz space for a domain with irregular boundary / rank
 
Normal rank

Revision as of 23:41, 8 July 2024

scientific article
Language Label Description Also known as
English
Embedding theorems and a variational problem for functions on a metric measure space
scientific article

    Statements

    Embedding theorems and a variational problem for functions on a metric measure space (English)
    0 references
    0 references
    4 September 2014
    0 references
    In an earlier work [Sib. Math. J. 54, No. 2, 353--367 (2013); translation from Sib. Mat. Zh. 54, No. 2, 450--467 (2013; Zbl 1282.46034)], the author of this article introduced new kinds of Sobolev spaces, describing the idea behind them as follows: we characterize functions by the accuracy, depending on \(\varepsilon\), with which we can approximate them in the \(L_p\)-norm by the piecewise constant functions subordinate to an arbitrary partition of the domain into disjoint measurable sets of diameter at most \(\varepsilon\). The paper under review has its main focus on embeddings of these Sobolev spaces into various other spaces, hereby extending the above mentioned publication. Before addressing questions concerning embeddings, the author first gives a sufficient condition implying that the Sobolev spaces he introduced agree with the standard Sobolev spaces. He also presents a domain where the spaces do not agree. The second section then studies embeddings of the Sobolev spaces into other spaces including Lebesgue spaces with different underlying measures and Sobolev spaces with different exponents. The last section addresses existence and uniqueness of a variational problem in the framework of these new Sobolev spaces. In the study of embeddings of Sobolev spaces, a standard assumption is that the underlying metric spaces are doubling. Remarkably, this paper also considers metric spaces that are not necessarily doubling.
    0 references
    Sobolev classes
    0 references
    Nikol'skiĭ classes
    0 references
    functions on a metric space
    0 references
    embedding theorems
    0 references
    compactness of the embedding
    0 references
    variational problem
    0 references

    Identifiers